# SDR YENA20160315241

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 44,887 hours, 15,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM T-CAP, Y-1292 RT AT CROSSBEAM 20; R & R FLOORBEAM - Y1292 AT FRAME, CROSSBEAM 20 IAW SRM 51-42-11. REF SERVICE ORDER 440295, NR 20400 FOR ADDITIONAL INFORMATION.
